MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer provided photo, which shows that the implants broke.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or misaligned insertion.
 
Event or Problem Description
On 12/20/2022, it was reported by a sales representative via email that (3) ar-2922ps peek pushlock anchors broke at the same spot each time.This was discovered during a revision posterior labral repair on (b)(6) 2022.Additional information received on 12/20/2022: all broken fragments from the three pushlock's were removed.Case was completed with another ar-2922ps peek pushlock.During this revision surgery, only the pushlock was implanted, and nothing was explanted.Sales representative cannot confirm any informant regarding the original surgery, as it was performed by another surgeon.No further information has been provided.

Brand Name
SUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19792370
Report Number1220246-2024-06838
Device Sequence Number4133862
Product Code MAI
UDI-Device Identifier00888867027992
UDI-Public00888867027992
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, 2.4MM PUSHLOCK , PEEK
Device Catalogue NumberAR-2922PS
Device Lot Number14999475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown